About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 101764, 6 pages
http://dx.doi.org/10.1155/2013/101764
Research Article

Global Attractivity of a Diffusive Nicholson's Blowflies Equation with Multiple Delays

Department of Mathematics and System Science, College of Science, National University of Defense Technology, Changsha 410073, China

Received 29 January 2013; Accepted 3 April 2013

Academic Editor: Chuangxia Huang

Copyright © 2013 Xiongwei Liu and Xiao Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The present paper considers a diffusive Nicholson's blowflies model with multiple delays under a Neumann boundary condition. Delay independent conditions are derived for the global attractivity of the trivial equilibrium and the positive equilibrium, respectively. Two open problems concerning the stability of positive equilibrium and the occurrence of Hopf bifurcation are proposed.